| Catalog Number |
367925 |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.1.Medical device brand name: bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes the samples were clotting.There was no report of impact on the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 5 samples for investigation.The customer samples along with retention samples from bd inventory, were visually inspected and no additive issues were seen; all tubes contained the powdered additive.Complaints for sample quality are under statistical control for the month of february 2024.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for clotting.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.The following fields have been updated with additional/corrected information: d.1.Device available for eval: yes d.1.Returned to manufacturer on: 29-feb-2024.